Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/3774
Título: Optimal controllers with complex order derivatives
Autor: Machado, J. A. Tenreiro
Palavras-chave: Fractional calculus
Optimization
Genetic algorithms
Control
Data: 2013
Editora: Springer
Relatório da Série N.º: Journal of Optimization Theory and Applications; Vol. 156, Issue 1
Resumo: This paper studies the optimization of complex-order algorithms for the discrete-time control of linear and nonlinear systems. The fundamentals of fractional systems and genetic algorithms are introduced. Based on these concepts, complexorder control schemes and their implementation are evaluated in the perspective of evolutionary optimization. The results demonstrate not only that complex-order derivatives constitute a valuable alternative for deriving control algorithms, but also the feasibility of the adopted optimization strategy.
Peer review: yes
URI: http://hdl.handle.net/10400.22/3774
ISSN: 0022-3239
1573-2878
Versão do Editor: http://link.springer.com/article/10.1007%2Fs10957-012-0169-4
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_2013_DEE.pdf721,5 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.